# SDR UPS05845648

- Difficulty date: October 19, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47723861A
- Part serial: TAGE21947
- Condition: Cracked
- Location: Fs216 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NA FRAME SUPPORT ATTACH FITTING BELOW L21L AT FS 216 IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, AND SRM 51-3-2 AT FS 216 L21L.
